How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

What causes senior blackouts. No. pradaxas, sotalol, zocor,

Customer Question

What causes senior blackouts.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No. pradaxas, sotalol, zocor, lozartan
JA: Anything else in your medical history you think the doctor should know?
Customer: stroke 2011
Submitted: 6 days ago.
Category: Medical
Expert:  Dr.Saleem replied 6 days ago.

Hello and welcome to JA. Dr Saleem here. Will be answering you shortly

Expert:  Dr.Saleem replied 6 days ago.

How often do you get them ? Do you lose consciousness or its just you feel like fainting ?

Does it always happen while being upright or standing or it also sometimes happens while sitting ?

Do you experience any palpitations or irregular heart rhythm too ?

How has you blood pressure, cholesterol and sugar level been of late?

Any tests done recently ? EkG , echocardiogram , doppler on your neck vessels, fasting sugar & cholesterol levels etc ?